advertisement
Question
Posted by: ME | 2010/02/26

Medication?

My husband used Cilift a few years back for depression and then he came to a point where he decided he don''t need it anymore. So for the last about 2 years it went very well but now all of a sudden he have a lot of stress and anxiety, so I want to talk to him to start using some medication again, but we are ttc''ing at the moment and I don''t want him to use something that will make his sperm count low or let him feel he couldn''t perform, which he said the cilift did. Is there any other tipe of antidepressant that he can suggest to our GP as the GP only is familier with cilift and when my husband told him about the side effects, the dr just told him unfortanatly that some meds do that, but he was not really willing to try another pill, he rather gave him viagra which my husband didn''t want to use.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Its always wisest to consult one's shrink before deciding when to come off an AD, to lessen the risk of the depression returning. Now, none of the ADS would reduce sperm count. But some, rather unpredictably, can interfere with sexual performance - lessening desire or performance. gain, he should discuss this with a psychiatrist, and if Cilift worked for the depression but had this annoying side-effect, he can try the many alternatives, to find one that suits him better. ANY complication whatever in a depression, and one should be re-assessed and advised by a proper specialist psychiatrist rather than a GP

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Liza | 2010/02/26

I would suggest that he sees a specialist psychiatrist who will be able to give him alternatives to the Cilift that won''t have the same side-effects.

Good Luck
Liza

Reply to Liza
Posted by: cybershrink | 2010/02/26

Its always wisest to consult one's shrink before deciding when to come off an AD, to lessen the risk of the depression returning. Now, none of the ADS would reduce sperm count. But some, rather unpredictably, can interfere with sexual performance - lessening desire or performance. gain, he should discuss this with a psychiatrist, and if Cilift worked for the depression but had this annoying side-effect, he can try the many alternatives, to find one that suits him better. ANY complication whatever in a depression, and one should be re-assessed and advised by a proper specialist psychiatrist rather than a GP

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement